I have been taking 8mg 2x's a day of Buprenorphine for 3 months now with no side effects other than trouble sleeping. I'm already taking clonazepam .5 mg 2 x's a day for anxiety. But now, 3 months in to the Buprenorphine I've started feeling like I'm almost having a panic attack after every dose. My heart feels like it's about to explode and my anxiety level goes through the roof. Is it possible for it to give me new side effects now?
I regret that I cannot help you. I have never heard of either drug. I am in my 5th week on Sertraline and feeling terrible most of the time. Chuck (the Pharmacist and I can't remember the number after his name) may be able to help you but it sounds to me like you better call your doctor, like asap! Good luck.
I believe that it is possible, especially because it's happening right after you take your dose. Are there other anxiety producing themes going on that might be ramping up your anxiety? Although Buprenorphine does not give me panic attacks, I definitely can feel my heartbeat race a little; although, it goes away quickly. It sounds like you're having some kind of reaction to the medication. I would tell your doctor right away. This drug may not be for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Jun 2014 • 5 answers
Updated 21 Aug 2014 • 3 answers
Updated 24 Apr 2017 • 1 answer
Updated 21 Nov 2017 • 1 answer
Updated 1 day ago • 2 answers